JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED DERIVATIONS ON SEMIPRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED DERIVATIONS ON SEMIPRIME RINGS
De Filippis, Vincenzo; Huang, Shuliang;
  PDF(new window)
 Abstract
Let R be a prime ring, I a nonzero ideal of R and n a fixed positive integer. If R admits a generalized derivation F associated with a derivation d such that c for all x, . Then either R is commutative or n = 1, d = 0 and F is the identity map on R. Moreover in case R is a semiprime ring and for all x, , then either R is commutative or n = 1, , R contains a non-zero central ideal and for all .
 Keywords
prime and semiprime rings;differential identities;generalized derivations;
 Language
English
 Cited by
1.
Generalized skew derivations on semiprime rings, Linear and Multilinear Algebra, 2015, 63, 5, 927  crossref(new windwow)
2.
A note on prime ring with generalized derivation, Afrika Matematika, 2017, 28, 3-4, 555  crossref(new windwow)
3.
Power Values of Generalized Derivations with Annihilator Conditions in Prime Rings, Communications in Algebra, 2016, 44, 7, 2887  crossref(new windwow)
4.
A note on annihilator conditions in prime rings, Rendiconti del Circolo Matematico di Palermo (1952 -), 2017  crossref(new windwow)
 References
1.
N. Argac and H. G. Inceboz, Derivations of prime and semiprime rings, J. Korean Math. Soc. 46 (2009), no. 5, 997-1005. crossref(new window)

2.
M. Ashraf and N. Rehman, On commutativity of rings with derivations, Results Math. 42 (2002), no. 1-2, 3-8. crossref(new window)

3.
K. I. Beidar, W. S. Martindale, and V. Mikhalev, Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics, 196. Marcel Dekker, Inc., New York, 1996.

4.
C. L. Chuang, GPI's having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. crossref(new window)

5.
M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Internt. J. Math. Math. Sci. 15 (1992), 205-206. crossref(new window)

6.
J. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63. crossref(new window)

7.
A. Giambruno and I. N. Herstein, Derivations with nilpotent values, Rend. Circ. Mat. Palermo (2) 30 (1981), no. 2, 199-206. crossref(new window)

8.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166. crossref(new window)

9.
V. K. Kharchenko, Differential identities of prime rings, Algebra and Logic 17 (1978), 155-168. crossref(new window)

10.
C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118 (1993), no. 3, 731-734. crossref(new window)

11.
T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057-4073. crossref(new window)

12.
T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 1, 27-38.

13.
W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 176-584.

14.
M. A. Quadri, M. S. Khan, and N. Rehman, Generalized derivations and commutativity of prime rings, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1393-1396.

15.
B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), no. 4, 609-614.